(Closed) Wedding Day Itinerary

posted 9 years ago in Logistics
Post # 3
Member
2205 posts
Buzzing bee
  • Wedding: June 2009

Here was my schedule for the day for a 4pm wedding on a very hot and humid June Day in Chicago.  We did photos beforehand but split them up enough with airconditioned break in between, that it worked out perfectly.  Hope this helps!

8am–hair and makeup with the bridesmaids (we had friends come to my house to get everyone done at once)

10:45am–pictures with bridesmaids
* we had a 45 minute drive from my house to the place where we met for the first look.  You may not need this much time!
12:15pm–first look with groom while bridal party eats lunch

1p–scarf down lunch, then bridal party portraits

3:15pm–arrive at church for ceremony.  Guys and girls go to separate rooms for prep.

4pm–ceremony

5pm mingle with guests

5:45pm-grand exit from church to go to reception hall

6pm–cocktail hour and family photos taken

7pm-Reception begins!

Post # 5
Member
14186 posts
Honey Beekeeper
  • Wedding: June 2009

Our ceremony was at 6. Pictures were from 640-715 and those only included the two of us and big family formals. We got scrunched and I kinda wish we could have had another 30 minutes, but i’m glad we got engagement pics, too!

Post # 6
Member
452 posts
Helper bee
  • Wedding: October 2010

the link doesn’t work for me:-( i tried just searching, but no luck.

Post # 7
Member
1156 posts
Bumble bee
  • Wedding: March 2005 - Westside Loft, New York

There was an extra space after it.  It works now. 

Post # 8
Member
190 posts
Blushing bee
  • Wedding: June 2009

Here is our wedding day timeline.  We got married at 6pm and my hair appointment was at 1pm.  I thought I’d do a whole lot of sitting around but I didn’t and it was actually relaxing, not rushing around.  We did pictures of our first look before hand however, we did some formals after the ceremony. 

9am wake up (ok, I woke up way before this but this was the schedule)

9-10am-shower dress, eat some breakfast (I actually ate chocolate!  haha)

10 am leave bridal suite and drive to parents rental/bridal party house (30 mins away)

10:30am stop at my parent’s rental to say hello and give them any remaining checks

11:00am walk over to bridal party house to gather all the bridesmaids for lunch

11:30-12:30pm lunch at local brewery

12:45pm leave for hair appointment (15 min drive)

1pm-3pm Hair appointment and Makeup appointment

2:45pm Limo arrives with any girls not at the salon to pick up bride/mom/bridesmaids

3pm Leave salon-travel to bridal suite/condo (30 min drive)

3:30pm girls start getting ready-champagne-snacks

4pm Groom/groomsmen arrive at bridal suite/condo

4pm Bride gets dressed

4:15pm First look with Bride and Groom and first look pictures

5:00pm Bride Groom return to bridal suite/condo-relax

5:15pm Groom, Groomsmen, Dads, Readers head to venue (2 min drive)

5:45pm Bride/Moms/Bridesmaids leave for venue (2 min drive)

6pm Walk down the ailse

6:30pm Kiss and back up the ailse

6:35pm formals pictures

6:50 Bridal Party and parents return to cocktail hour

6:50-7:20 More bride groom pictures

7:20: a few minutes of the bride/groom together in the bridal room

7:30pm Introductions_reception begins

I hope this helps!

Post # 9
Member
1514 posts
Bumble bee
  • Wedding: August 2009

I used the wiki to create my schedule and it worked great.  We’re doing all pictures beforehand, mostly because I don’t want people to wait around while we’re doing that and we wanted to enjoy cocktail hour with our guest.  Plus with the heat and humidity in Iowa, beforehand is when I and our kids will probably look our best.

The topic ‘Wedding Day Itinerary’ is closed to new replies.

Find Amazing Vendors